Vitiligo-Like Hypopigmentation Induced by Ribociclib in a Patient With Metastatic Breast Cancer.
Аннотация
Cyclin-dependent kinase (CDK) 4/6 inhibitors are targeted therapies widely used in the treatment of hormone receptor-positive, human epidermal growth factor receptor 2 (HER2)-negative advanced breast cancer. Although these agents are generally well tolerated, several cutaneous adverse effects have been reported, including rare cases of vitiligo-like depigmentation. Such pigmentary changes may affect treatment adherence and quality of life. Interestingly, emerging evidence suggests a possible association between these immune-mediated skin manifestations and improved survival outcomes. Further studies are needed to better understand the underlying mechanisms, particularly the role of immune pathways, and to determine the potential prognostic significance of these reactions. We describe a 65-year-old woman with metastatic luminal A, HER2-negative breast cancer treated with ribociclib who developed multiple depigmented patches after 12 months of therapy. Lesions were stable and asymptomatic, allowing continuation of ribociclib. Ribociclib-induced vitiligo-like depigmentation is an under-recognized adverse effect. Early recognition and multidisciplinary management are key to optimizing oncologic care without compromising therapeutic benefit.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.